# SDR WX0A2015070272705

- Difficulty date: June 26, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N416NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49555
- Aircraft time: 55,158 hours, 49,119 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vertical Gyro
- Part number: 2587335113
- Part serial: 87066239
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS PFD BOUNCES UP & DOWN OCCASIONALLY CAUSING AUTOPILOT TO PITCH YOKE FWD & AFT RAPIDLY.  SOON THEREAFTER AUTO THROTTLES, AUTOPILOT & FLIGHT DIRECTOR ALL FAILED.  R & R VERTICAL GYRO IAW AMM 34-23-01.  PERFORMED RTS IAW AMM 22-01-05.  OPERATIONS CHECKED GOOD WITH SYS.
